MAUDE Adverse Event Report: BTF Yokneam Iceforce 2.1 CX 90 Degree Needle; Unit, Cryosurgical, Accessories

BTF Yokneam Iceforce 2.1 CX 90 Degree Needle; Unit, Cryosurgical, Accessories
Model Number FPRPR3602
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
Iceforce 2.1 CX 90 Degree Needle
Common Device Name
Unit, Cryosurgical, Accessories
Manufacturer (Section D)
BTF Yokneam
tavor building 1
industrial park
yokneam,
IS 
Manufacturer (Section G)
Galil Medical Ltd.
industrial park
tavor building 1
yokneam, 20692 03
IS   2069203
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50495387
Report Number2124215-2026-45857
Device Sequence Number10630577
Product Code GEH
UDI-Device Identifier07290104831003
UDI-Public(01)07290104831003
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRPR3602
Device Catalogue NumberFPRPR3602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown